Table of Contents
International Journal of Analysis
Volume 2013, Article ID 307234, 7 pages
http://dx.doi.org/10.1155/2013/307234
Research Article

Some Common Fixed Point Results in Rectangular Metric Spaces

1Department of Mathematics, International Islamic University, H-10, Islamabad 44000, Pakistan
2Department of Mathematics, COMSATS Institute of Information Technology, Chak Shahzad, Islamabad 44000, Pakistan
3Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey

Received 19 November 2012; Accepted 29 January 2013

Academic Editor: Ahmed Zayed

Copyright © 2013 Muhammad Arshad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Kannan, “Some results on fixed points,” Bulletin of the Calcutta Mathematical Society, vol. 60, pp. 71–76, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Branciari, “A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces,” Publicationes Mathematicae Debrecen, vol. 57, no. 1-2, pp. 31–37, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Azam and M. Arshad, “Kannan fixed point theorem on generalized metric spaces,” Journal of Nonlinear Sciences and Its Applications, vol. 1, no. 1, pp. 45–48, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Azam, M. Arshad, and I. Beg, “Banach contraction principle on cone rectangular metric spaces,” Applicable Analysis and Discrete Mathematics, vol. 3, no. 2, pp. 236–241, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C. M. . Chen and C. H. Chen, “Periodic points for the weak contraction mappings in complete generalized metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 79, 2012. View at Google Scholar
  6. P. Das and L. K. Dey, “A fixed point theorem in a generalized metric space,” Soochow Journal of Mathematics, vol. 33, no. 1, pp. 33–39, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Das and L. K. Dey, “Fixed point of contractive mappings in generalized metric spaces,” Mathematica Slovaca, vol. 59, no. 4, pp. 499–504, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. Karapinar, “Weak ϕ-contraction on partial metric spaces and existence of fixed points in partially ordered sets,” Mathematica Aeterna, vol. 1, no. 3-4, pp. 237–244, 2011. View at Google Scholar · View at MathSciNet
  9. I. M. Erhan, E. Karapinar, and T. Sekulic, “Fixed points of (ψϕ) contractions on rectangular metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 138, 2012. View at Google Scholar
  10. H. Lakzian and B. Samet, “Fixed points for (ψϕ)-weakly contractive mappings in generalized metric spaces,” Applied Mathematics Letters, vol. 25, no. 5, pp. 902–906, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. Miheţ, “On Kannan fixed point principle in generalized metric spaces,” Journal of Nonlinear Science and Its Applications, vol. 2, no. 2, pp. 92–96, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B. Samet, “A fixed point theorem in a generalized metric space for mappings satisfying a contractive condition of integral type,” International Journal of Mathematical Analysis, vol. 3, no. 25–28, pp. 1265–1271, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. Samet, “Discussion on “A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces” by A. Branciari,” Publicationes Mathematicae Debrecen, vol. 76, no. 3-4, pp. 493–494, 2010. View at Google Scholar · View at MathSciNet
  14. I. R. Sarma, J. M. Rao, and S. S. Rao, “Contractions over generalized metric spaces,” Journal of Nonlinear Science and Its Applications, vol. 2, no. 3, pp. 180–182, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. Di Bari and P. Vetro, “Common fixed points in generalized metric spaces,” Applied Mathematics and Computation, vol. 218, no. 13, pp. 7322–7325, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet